Some theorems on linear differential equations of second order of Jacobi type in the complex plane

Valter Šeda

Časopis pro pěstování matematiky (1963)

  • Volume: 088, Issue: 1, page 29-58
  • ISSN: 0528-2195

How to cite

top

Šeda, Valter. "Несколько теорем о линейном дифференциальном уравнении второго порядка типа Якоби в комплексной области." Časopis pro pěstování matematiky 088.1 (1963): 29-58. <http://eudml.org/doc/19175>.

@article{Šeda1963,
author = {Šeda, Valter},
journal = {Časopis pro pěstování matematiky},
language = {rus},
number = {1},
pages = {29-58},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Несколько теорем о линейном дифференциальном уравнении второго порядка типа Якоби в комплексной области},
url = {http://eudml.org/doc/19175},
volume = {088},
year = {1963},
}

TY - JOUR
AU - Šeda, Valter
TI - Несколько теорем о линейном дифференциальном уравнении второго порядка типа Якоби в комплексной области
JO - Časopis pro pěstování matematiky
PY - 1963
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 088
IS - 1
SP - 29
EP - 58
LA - rus
UR - http://eudml.org/doc/19175
ER -

References

top
  1. V. Šeda, O niektorých vlastnostiach riešení diferenciálnej rovnice y ' ' = Q ( z ) y , Q ( z ) ¬ 0 je celá funkcia, Acta F. R. N. Univ. Comen. IV-3-5, Mathem., 1959, 223-253. (1959) MR0124557
  2. S. Saks A. Zygmund, Analytic Functions, Warszawa-Wroclaw 1952. (1952) Zbl0048.30803MR0055432
  3. Г. М. Голузин, Геометрическая теорийа функций комплексного переменногоeo, Mocква-Ленинград, 1952. (1952) 
  4. L. R. Ford, Automorphic Functions, New York 1951. (1951) Zbl55.0810.04
  5. V. Šeda, O pojme inverznej analytickej funkcie, Mat.-fyz. Čas. Slovensk. akad. vied (в печати). 
  6. Z. Nehari, Univalent functions and linear differential equations, Lectures on Functions of a Complex Variable. Ann. Arbor 1955. (1955) Zbl0066.32602MR0069874
  7. O. Borůvka, Théorie analytique et constructive des transformations différentielles linéaires du second ordre, Bull. math. de la Soc. Sci. Math. Phys. de la R.P.R., T. 1, 49, No 2, 1957, 125-130. (1957) Zbl0082.07501MR0104857
  8. V. Šeda, Transformácia integrálov obyčajných lineárnych diferenciálnych rovníc druhého rádu v komplexnom obore, Acta F. R. N. Univ. Comen. II-5-6, Mathem., 1957, 229-254. (1957) MR0102629
  9. П. Беллман, Теория устойчивости решений дифференциальных уравнений, Mocква 1954. (1954) Zbl0995.90535
  10. L. Bieberbach, Lehrbuch der Funktionentheorie, B. I, Leipzig u. Berlin 1934. (1934) Zbl0011.35801

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.